Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Correction to ``Formal degrees and adjoint $ \gamma$-factors''


Authors: Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda
Journal: J. Amer. Math. Soc. 21 (2008), 1211-1213
MSC (2000): Primary 22E50
Published electronically: May 7, 2008
Original Article: J. Amer. Math. Soc. 21 (2008), 283-304.
MathSciNet review: 2350057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is a correction to the paper Formal degrees and adjoint $ \gamma$-factors, J. Amer. Math. Soc. 21 (2008), 283-304.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

Kaoru Hiraga
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan
Email: hiraga@math.kyoto-u.ac.jp

Atsushi Ichino
Affiliation: Department of Mathematics, Graduate School of Science, Osaka City University, Osaka 558-8585, Japan
Email: ichino@sci.osaka-cu.ac.jp

Tamotsu Ikeda
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan
Email: ikeda@math.kyoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0894-0347-08-00605-X
PII: S 0894-0347(08)00605-X
Received by editor(s): January 15, 2008
Published electronically: May 7, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.